Alert archive / Michigan / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 50, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Sep 8, 2015, 2:56 PM EDT for Gladwin County, Michigan. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2015, 2:56 PM EDT (18:56 UTC)
- Expired
- Sep 8, 2015, 3:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Gladwin County, MI
The radar
The NCL Michigan radar (KAPX), 113 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.9 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 402 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- -44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
988
WUUS53 KAPX 081856
SVRAPX
MIC051-081930-
/O.NEW.KAPX.SV.W.0050.150908T1856Z-150908T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
256 PM EDT TUE SEP 8 2015
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GLADWIN COUNTY IN NORTHERN MICHIGAN...
* UNTIL 330 PM EDT
* AT 255 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NESTER TOWNSHIP TO 6 MILES EAST OF MECOSTA...
MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GLADWIN...BEAVERTON...WINEGARS...RHODES...BOWMANVILLE...SKEELS...
HOCKADAY AND WOODEN SHOE VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4382 8460 4416 8461 4416 8417 4383 8417
4383 8436 4381 8437
TIME...MOT...LOC 1855Z 233DEG 48KT 4416 8462 4360 8511
HAIL...0.75IN
WIND...60MPH
$$
MSBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 1:00 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Sep 8, 1:00 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 100 PM EDT TUE SEP 8 2015 .UPDATE... ISSUED AT 959 AM EDT TUE SEP 8 2015 SHOWERS AND EMBEDDED THUNDERSTORMS ARE STEADILY EXPANDING IN AREAL COVERAGE ACROSS THE SRN HALF OF OUR CWA LATE THIS MORNING AS DEEP MOISTURE SURGES NORTH INTO NORTHERN MICHIGAN AHEAD OF A LARGE AREA OF WIDESPREAD CONVECTION. LATEST DAY 1 OUTLOOK HAS EXPANDED THE MARGINAL AREA INTO MUCH OF NRN LWR MICHIGAN...ANTICIPATING SOME DIURNAL DESTABILIZATION THIS AFTERNOON COMBINED WITH SOME INCREASE IN WIND SPEEDS WELL ALOFT AT THE ANVIL LEVEL. LATEST RAP13 IS RATHER AGGRESSIVE IN BOOSTING MUCAPES THIS AFTERNOON...APPROACHING 1700 JOULES IN OUR SE CWA. MEANWHILE...THE LATEST HRRR SEEMS TO BE UNIMPRESSED WITH THE PROSPECT OF DIURNAL DESTABILIZATION... SUGGESTING CAPES WILL ONLY REACH TO 250-500 JOULES. LATEST NAM12 LIES SOMEWHERE IN BETWEEN. TEND TO SIDE WITH THE HRRR GIVEN AMPLE CLOUDS AND PRECIP ACROSS OUR ENTIRE CWA...INCLUDING OUR SE CWA WHERE THE OTHER TWO MODELS SHOW GREATEST DESTABILIZATION. STILL EXPECT SVR CHANCES ARE MINIMAL...BUT WILL CERTAINLY MAINTAIN CHANCES OF THUNDER ACROSS OUR ENTIRE CWA THRU TODAY AND INTO EARLY EVENING. WILL ALSO KEEP CATEGORICAL POPS FOR MUCH OF NRN LWR MICHIGAN...AND WILL KEEP A CLOSE EYE ON ERN UPR MICHIGAN WHERE WE MAY NEED TO INCREASE POPS FROM LIKELY TO CATEGORICAL AS THIS EVENT PLAYS OUT TODAY. && .NEAR TERM...(TODAY THROUGH TONIGHT) ISSUED AT 431 AM EDT TUE SEP 8 2015 ...WET DAY AHEAD BUT LAST DAY OF HUMIDITY... HIGH IMPACT WEATHER POTENTIAL: LOCALLY HEAVY DOWNPOURS POSSIBLE TODAY. PATTERN SYNOPSIS/FORECAST: MIDNIGHT SURFACE/COMPOSITE ANALYSIS SHOWS A COLD FRONT DRAPED ACROSS NORTHEAST/CENTRAL LOWER MICHIGAN AND EXTENDING BACK ACROSS SOUTHERN LAKE MICHIGAN AND ALONG THE WISCONSIN/ILLINOIS BORDER INTO SOUTHERN IOWA. SMALL BUBBLE OF HIGH PRESSURE (1017MB) WAS CENTERED OVER THE MINNESOTA ARROWHEAD. SOUPY AIR MASS LINGERS OVER THE UPPER LAKES AND POINTS SOUTH AND SOUTHWEST...GOES PRECIPITABLE WATER ANALYSIS SHOWS AN ARC OF 40-50MM VALUES FROM THE LOWER LAKES/SOUTHERN LOWER MICHIGAN BACK TO THE MID MISSISSIPPI VALLEY AND THE EASTERN PLAINS. 00Z APX SOUNDING DOES SHOW SOME ELEVATED INSTABILITY (ON THE ORDER OF 1200J/KG MUCAPE)...A FEW SPOTTY SHOWERS HAVE BEEN POPPING UP SOUTH OF M-32 LIKELY ASSOCIATED WITH WEAK ISENTROPIC ASCENT AS OVERALL WIND FLOW IS LIGHT BELOW 700MB...WITH A ROUGE SHOWER OVER LUCE COUNTY. MORE WIDESPREAD RAINFALL HAS BEEN CONGEALING OVER THE MIDWEST. DIFFUSE FRONT LYING ACROSS LOWER MICHIGAN WILL LIKELY BE MOSTLY STATIONARY TODAY...BUT WITH PLENTY OF MOISTURE AROUND. STRONGER SHORT WAVE TROUGH OVER THE ROCKIES WILL PUSH INTO THE UPPER MIDWEST/UPPER LAKES TONIGHT...WHICH IN TURN WILL ALLOW A SECONDARY COLD FRONT TO SLICE ACROSS MICHIGAN OVERNIGHT AND FINALLY KNOCK DOWN THIS PERSISTENTLY HUMID AIR MASS. PRIMARY FORECAST CONCERNS: DETAILS REGARDING RAINFALL OVER NEXT 24 HOURS. TODAY...LOOKS LIKE TODAY SHOULD BE RELATIVELY STRAIGHTFORWARD...AS COMBINATION OF WHAT IS CURRENTLY POPPING OVER LOWER MICHIGAN...AND ARRIVAL LATER THIS MORNING OF UPSTREAM PRECIPITATION EXPECTED TO RESULT IN PERIODS OF RAIN...ALONG WITH SOME EMBEDDED THUNDER. AS HAS BEEN THE CASE RECENTLY...PRECIPITATION SHOULD BE PRETTY EFFICIENT GIVEN DEEP LAYER MOISTURE (PRECIPITABLE WATER 1.50-2.00 INCHES EXPECTED AND A FAIRLY DEEP WARM LAYER). GENERAL RAINFALL AMOUNTS OF 0.50-1.00 INCH EXPECTED ACROSS NORTHERN LOWER MICHIGAN... WITH HIGHER AMOUNTS POSSIBLE DEPENDING ON EVOLUTION OF PRECIPITATION THOUGH THAT IS SOMEWHAT UNCERTAIN GIVEN RATHER WEAK FOCUSING MECHANISMS. TONIGHT...COUPLE ROUNDS OF PRECIPITATION POSSIBLE FOR TONIGHT. LAST OF THE DAYTIME PRECIPITATION WILL BE PUSHING INTO LAKE HURON DURING THE MID-LATE EVENING HOURS...AND GIVEN LIGHT FLOW WILL PROBABLY BE FOLLOWED BY FOG/STRATUS DEVELOPMENT. APPROACH OF SECONDARY COLD FRONT AND ASSOCIATED SHORT WAVE TROUGH...AS WELL AS RIGHT ENTRANCE JET FORCING MAY RESULT IN SCATTERED ADDITIONAL DEVELOPMENT AS THIS FRONT PASSES. && .SHORT TERM...(WEDNESDAY THROUGH THURSDAY NIGHT) ISSUED AT 431 AM EDT TUE SEP 8 2015 HIGH IMPACT WEATHER: NONE (9/9)WEDNESDAY...MODELS HAVE COME TOGETHER AND NOW HAVE THE RAIN OUT OF THE AREA. THE SFC HIGH PRESSURE BUILDS INTO THE LOWER MICHIGAN AND HOLDS THROUGH THE DAY AND MOST OF THE NIGHT. A SFC TROUGH BEGINS TO DEVELOP IN RESPONSE TO THE 500 MB SHORTWAVE TROUGH JUST UPSTREAM IN MINNESOTA, AND ALONG THE THERMAL GRADIENT RUNNING THROUGH LAKE SUPERIOR, BETWEEN 06Z AND 12Z WHICH BEGINS TO PRODUCE RAIN TO THE WEST, IN WISCONSIN. AT THIS POINT, IT LOOKS LIKE THE RAIN SHOULD STAY WEST, AS THE NAM/ECMWF CONTINUE TO KEEP THE SHORTWAVE TROUGH TO FARTHER WEST THAN THE GFS. (9/10)THURSDAY...THE SFC RIDGE BREAKS DOWN AS THE 500 MB SHORTWAVE PUSHES, THE COLD FRONT THROUGH THE REGION. INSTABILITY IS PRETTY SMALL, AND SINCE WE ALREADY HAVE RAIN SHOWERS WITH A SLIGHT CHANCE OF THUNDER, WILL KEEP THAT AT THIS POINT, BUT GETTING THE FEELING WITH THE COOLER SFC TEMPERATURES (IN THE LOWER 70S WEDNESDAY AND THURSDAY) THAT THERE WON'T BE REALLY ENOUGH INSTABILITY FOR THUNDER. THEN OVERNIGHT, THE RAIN SHOWERS, OR MAYBE IT WILL JUST BE AN AREA OF RAIN, SET UPS WAS THE SHORTWAVE AND TROUGH MOVES INTO THE REGION. AS THE SHORTWAVE PROGRESSIVELY MOVES IN, COLDER 850 MB AIR CONTINUES INTO THE REGION AS WELL SO THAT WE WILL PROBABLY SET UP LAKE EFFECT RAIN, ALTHOUGH WITH THE 1000-850 MB LAYER WIND OUT OF THE NORTH- NORTHEAST, WE'LL STAY OUT OF IT INITIALLY UNTIL FRIDAY. && .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 431 AM EDT TUE SEP 8 2015 EXTENDED (FRIDAY THROUGH MONDAY)...THE MODELS ARE BEGINNING TO COME TOGETHER ON THE EVOLUTION OF THE DIGGING 500 MB SHORTWAVE TROUGH OVER THE GREAT LAKES. THE ECMWF ISN'T AS DEEP OR CUT OFF AND THE GFS IS A LITTLE DEEPER. THE ECMWF DOES PUSH THE RAIN THROUGH FASTER AS WELL AS THE CUT OFF SO THAT THE TIMING THE END OF THE RAIN ON FRIDAY IS PRETTY CLOSE AND THAT THE COOL DRY WEATHER WILL CONTINUE ON SATURDAY. SUNDAY, TOO, LOOKS DRY, AND THEN A COLD FRONT PUSHES INTO THE REGION ON THE GFS SUNDAY NIGHT INTO MONDAY, WHILE THE ECMWF IS DRY UNTIL MONDAY NIGHT. ONE OTHER CONCERN IS FOR FRIDAY...THERE IS A LOW END THREAT FOR WATERSPOUTS WITH AN UPPER LOW, DELTA TS OF 16C AND CLOUD DEPTHS OF 5000-10000 FEET. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 100 PM EDT TUE SEP 8 2015 WIDESPREAD RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE TO IMPACT ALL NRN LWR MICHIGAN TAF SITES THIS AFTERNOON AND INTO EARLY EVENING AS A VIGOROUS WAVE SLIDES THRU THE AREA AHEAD OF AN APPROACHING COLD FRONT. OVERALL CONDITIONS WILL REMAIN IFR...WITH SOME BRIEF MOMENTS OF MVFR CONDITIONS. ALL PRECIP SHOULD END BY AROUND 00Z THIS EVENING. ANY AMOUNT OF CLEARING AFTER THE PRECIP ENDS WILL VERY TEMPORARY AS AREAS OF FOG AND STRATUS REDEVELOP LATER THIS EVENING AND OVERNIGHT THANKS TO AMPLE LOW LEVEL MOISTURE LINGERING BEHIND THE FRONT. CONDITIONS SHOULD RETURN TO VFR WEDNESDAY MORNING AS MUCH DRIER LOW LEVEL AIR PUSHES INTO THE REGION AND DIURNAL MIXING LENDS A HAND AS WELL. && .MARINE... ISSUED AT 431 AM EDT TUE SEP 8 2015 TODAY/TONIGHT...LIGHT WINDS TODAY AND TONIGHT...ONLY MARINE ISSUE WILL BE POOR VISIBILITY IN FOG. OUTLOOK...WINDS WILL PICK UP FROM THE NORTHWEST WEDNESDAY BEHIND A COLD FRONT CROSSING THE UPPER LAKES TUESDAY NIGHT. WINDS WILL BE GUSTY WITHIN NORTHERN LAKE HURON ZONES WITH COASTAL CONVERGENCE... MAY BE CLOSE TO SMALL CRAFT CRITERIA. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...MLR NEAR TERM...JPB SHORT TERM...JSL LONG TERM...JSL AVIATION...MLR MARINE...JPB
Hazardous weather outlook, Sep 8, 4:52 AM EDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 452 AM EDT TUE SEP 8 2015 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-091100- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 452 AM EDT TUE SEP 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY ACROSS NORTHERN MICHIGAN. HEAVY DOWNPOURS ARE EXPECTED...SEVERE THUNDERSTORM THREAT IS MINIMAL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A RISK FOR WATERSPOUTS ON THE GREAT LAKES FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...BUT RAINFALL REPORTS ARE ALWAYS ENCOURAGED. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. JPB
In the hours before
Local storm report, Sep 8, 9:32 AM EDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
932 AM EDT TUE SEP 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN 1 SSE MIO 44.65N 84.12W
09/08/2015 M1.77 INCH OSCODA MI CO-OP OBSERVER
24 HOUR TOTAL. CO-OP OBSERVER STATION MIO
WWTP /MYOM4/
&&
ALMLocal storm report, Sep 8, 9:33 AM EDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
933 AM EDT TUE SEP 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 1 N MIO 44.68N 84.13W
09/08/2015 M1.05 INCH OSCODA MI MESONET
24 HOUR TOTAL. MESONET STATION 1 N MIO
/MMOM4/
&&
ALMSpecial weather statement, Sep 8, 12:33 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 1233 PM EDT TUE SEP 8 2015 MIZ015>028-031>033-081945- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- MANISTEE-WEXFORD-MISSAUKEE- INCLUDING THE CITIES OF...ST. IGNACE...PETOSKEY...CHEBOYGAN... ROGERS CITY...CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD... ATLANTA...ALPENA...FRANKFORT...TRAVERSE CITY...KALKASKA... GRAYLING...MANISTEE...CADILLAC...LAKE CITY 1233 PM EDT TUE SEP 8 2015 ...BRIEF PERIODS OF VERY HEAVY RAIN... A LARGE AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE TO PIVOT NORTHEAST ACROSS THE AREA THIS AFTERNOON. SOME OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF PERIODS OF VERY HEAVY RAIN...WITH RAINFALL RATES IN EXCESS OF ONE INCH PER HOUR AT TIMES. TOTAL RAINFALL AMOUNTS MAY REACH ONE TO TWO INCHES BY THIS EVENING...ESPECIALLY ACROSS NORTHWEST LOWER MICHIGAN. MOTORISTS ARE URGED TO USE CAUTION WHEN TRAVELING THIS AFTERNOON...DRIVE WITH HEADLIGHTS ON...AND BE ON THE LOOKOUT FOR PONDING ON AREA ROADWAYS. THE HEAVIEST RAINS WILL TAPER OFF FROM WEST TO EAST LATER THIS AFTERNOON. MSB
Local storm report, Sep 8, 1:48 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
148 PM EDT TUE SEP 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM HEAVY RAIN CENTRAL LAKE 45.07N 85.26W
09/08/2015 M1.81 INCH ANTRIM MI SPOTTER
3 HR TOTAL THROUGH 2 PM.
&&
MBOGUTHThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 3:20 PM EDT | Severe Thunderstorm Warning | APX | Gladwin, Ogemaw, Roscommon | 55 min |
| Sep 8, 3:33 PM EDT | Severe Thunderstorm Warning | APX | Arenac | 57 min |
| Sep 8, 3:48 PM EDT | Tornado Warning | APX | Ogemaw | 27 min |
| Sep 8, 4:02 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Iosco, Oscoda | 15 min |
| Sep 8, 4:17 PM EDT | Special Marine Warning | APX | 58 min | |
| Sep 8, 5:11 PM EDT | Special Marine Warning | APX | 49 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.